# SDR EBVR20180403001

- Difficulty date: April 3, 2018
- Submitted: April 6, 2022
- Operation: General aviation
- Aircraft: N245QS
- Make and model: Amd FALCON2000
- Aircraft serial: 145
- Aircraft time: 14,024 hours, 8,731 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SPOTS OF BLENDED CORROSION ON TOP SIDE OF L/H WING REQUIRES NDT AND POSSIBLE SUBMITTAL TO FALCON JET.
AFTER BLENDING AND NDT THE TWO BLENDS WERE MAPPED AND SUBMITTED TO FALCONJET ENGINEERING FOR REVIEW. FALCONJET
ENGINEERING DIVIDED THE SUBMITTAL INTO TWO PROJECTS. FOR THE BLEND ON THE L/H WING TRAILING EDGE UPPER SKIN
BETWEEN RIB 14 AND RAIL 6, THICKNESS REMAINING AFTER BLENDING IS STRUCTURALLY ACCEPTABLE PER DFJ LETTER F2000
57-23-2-108 DATED 3/26/18. AT THE SECOND BLEND LOCATION ON THE L/H WING UPPER SURFACE RIB 7 AND CENTER SKIN
AFT SEAM THE THICKNESS REMAINING AFTER BLENDING IS STRUCTURALLY ACCEPTABLE PER DFJ LETTER F2000 57-21-2-257
DATED 3/30-2018.
